# SDR WWMA9800055

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE MAIN DOOR EXIT AND EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE.  REPLACED THE FUSE FOR THE EMERGENCY EXIT LIGHTS.
